Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

What causes cut sensation and blood from penis after urination?

Jul 2016
User rating for this question
Answered by

Practicing since : 1971
Answered : 5190 Questions
Blood from pinus after urninating. 12-19-2013 I was holding my urine, since I was busy in my work. After some time, when I went to rest room, a force stream of urine came out from my pinus, and suddenly, I felt like some cut sensation inside my pinus. After urine got over, the blood started coming out of my pinus. Lot of blood! It happened for the first time and I am terrified. Could you advice what is it? And what should I do?
Posted Mon, 6 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 40 hours later
Brief Answer: It could be due to passing a stone. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have passed XXXXXXX blood after urination wit excruciating pain in penis. This could be most likely to be due to passing a urinary stone which has injured your urethra causing bleeding from the urethral mucosa.. Please consult qualified Urologist for clinical assessment and get following investigations done under his guidance, 1) Urine Routine and Urine culture. 2) Ultrasound scanning of the abdomen 3) Haemogram. Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute This will help to control dysuria. Further treatment will depend upon the results of these tests and final diagnosis. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: What causes cut sensation and blood from penis after urination? 38 minutes later
Hello Dr. XXXXXXX This healed the next morning. No blood was seen after urine, however I felt little burning sensation. I did check-up at Chinmaya Mission Hospital, under Dr. Ninan XXXXXXX Panicker. I had Ultrasound scanning of the abdomen. Report shown: "Approx. 5.5mm calculus is seen at midpole of right kidney." Dr. Panicker said "It might be due to the infection", and prescribed me Zenflox-UTI "Flavoxate Hydrochloride & Ofloxacin Tablets". Today, even the pain is gone. But now, I am not rushing and urinating slowly. I have attached the reports for your reference. Is there any diet should I take to recover soon? Thanks, XXXX
Answered by Dr. P. T. Patil 36 minutes later
Brief Answer: Pain and bleeding was due to passing a stone . Detailed Answer: Hello Thanks for follow up. The pain ab=d bleeding was due to passing a stone through urethra. Now you have another stone in middle calyx of Rt kidney. Usually stone formation is secondary to UTI .Please ensure to drink more water so that your urine remains dilute and avoids stone formation. Avoiding foods rich in Oxalate and Calcium like milk products help in preventing stone formation. Continue taking treatment advised by Dr ,Thomos. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor